×

On the points of non-differentiability of convex functions. (English) Zbl 1100.26006

Summary: We characterize sets of non-differentiability points of convex functions on \(\mathbb R^n\). This completes (in \(\mathbb R^n\)) the result by L. Zajíček [Czech. Math. J. 29 (104), 340–348 (1979; Zbl 0429.46007)] which gives a characterization of the magnitude of these sets.

MSC:

26B25 Convexity of real functions of several variables, generalizations
26B05 Continuity and differentiation questions
49J50 Fréchet and Gateaux differentiability in optimization
49J52 Nonsmooth analysis

Citations:

Zbl 0429.46007
PDFBibTeX XMLCite
Full Text: EuDML EMIS